# SDR FDEA201307311709

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INTERNAL JUST OTBD OF S25L, BS 1850 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DET II .   REPAIRED SKIN IAW EA F-5330-T0300943.  MAJOR  REPAIR.
